# SDR I5PA2022061768804

- Difficulty date: June 17, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,950 hours, 25,676 cycles
- Engine: Pwa PW2040
- Engine time: 80,547 hours, 22,323 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32289518
- Part serial: 0443
- Condition: Faulty
- Location: L Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB AFTER TAKEOFF, LEFT ENGINE EGT WENT TO 661 DEGREES. ENGINE DID NOT STABILIZE DURING CLIMB (AIR RETURN). REMOVED AND REPLACED 14TH STAGE BLEED CONVERTER VALVE PER AMM 75-32-03. PERFORMED ENG RUN PER AMM 71-00-00. OPS CHECK OK, ACFT RETURNED TO SERVICE.
